Наукова електронна бібліотека
періодичних видань НАН України

Перегляд Відділення математики за назвою

Репозиторій DSpace/Manakin

Перегляд Відділення математики за назвою

Сортувати за: Порядок: Результатів:

  • Zotov, A.V. (Symmetry, Integrability and Geometry: Methods and Applications, 2011)
    We study 1+1 field-generalizations of the rational and elliptic Gaudin models. For sl(N) case we introduce equations of motion and L-A pair with spectral parameter on the Riemann sphere and elliptic curve. In sl(2) case ...
  • Ananieva, A.Yu. (Український математичний вісник, 2016)
    We study spectral properties of the One-dimensional Schrodinger operators.
  • Иванова, А.А. (Труды Института прикладной математики и механики, 2011)
    Представлена трехмерная математическая модель нестационарного температурного поля непрерывнолитой заготовки и стенок кристаллизатора. Модель учитывает зависимости теплофизических параметров от температуры, наличие зазора ...
  • An, H.; Rogers, C. (Symmetry, Integrability and Geometry: Methods and Applications, 2012)
    A 2+1-dimensional anisentropic magnetogasdynamic system with a polytropic gas law is shown to admit an integrable elliptic vortex reduction when γ=2 to a nonlinear dynamical subsystem with underlying integrable Hamiltonian-Ermakov ...
  • Chilin, V.; Litvinov, S. (Symmetry, Integrability and Geometry: Methods and Applications, 2006)
    Utilizing the notion of uniform equicontinuity for sequences of functions with the values in the space of measurable operators, we present a non-commutative version of the Banach Principle for L∞.
  • Vinet, L.; Zhedanov, A. (Symmetry, Integrability and Geometry: Methods and Applications, 2011)
    We establish an analogue of the Bochner theorem for first order operators of Dunkl type, that is we classify all such operators having polynomial solutions. Under natural conditions it is seen that the only families of ...
  • Salimov, R.R.; Sevost'yanov, E.A. (Труды Института прикладной математики и механики, 2012)
    The present paper is devoted to the study of space mappings which are more general than quasiregular. The so-called modulus inequalities of the order p, p ≥ 1, and it’s connections with space mappings are investigated. The ...
  • Omel'chenko, P.V. (2009)
    In the present paper we study *-representations of semilinear relations with polynomial characteristic functions. For any finite simple non-oriented graph Г we construct a polynomial characteristic function such that Г is ...
  • Salimov, R.; Afanas'eva, O. (Труды Института прикладной математики и механики, 2013)
    It is formulated conditions on functions Q(x) and boundaries of domains under which every Q-homeomorphism admits continuous or homeomorphic extension to the boundary in metric spaces with measures.
  • Leitner, F. (Symmetry, Integrability and Geometry: Methods and Applications, 2009)
    We describe the local conformal geometry of a Lorentzian spin manifold (M,g) admitting a twistor spinor φ with zero. Moreover, we describe the shape of the zero set of φ. If φ has isolated zeros then the metric g is locally ...
  • Ujino, H.; Yajima, T. (Symmetry, Integrability and Geometry: Methods and Applications, 2015)
    The s2s-OVCA is a cellular automaton (CA) hybrid of the optimal velocity (OV) model and the slow-to-start (s2s) model, which is introduced in the framework of the ultradiscretization method. Inverse ultradiscretization as ...
  • Paycha, S. (Symmetry, Integrability and Geometry: Methods and Applications, 2010)
    In the abstract pseudodifferential setup of Connes and Moscovici, we prove a general formula for the discrepancies of zeta-regularised traces associated with certain spectral triples, and we introduce a canonical trace on ...
  • Haine, L.; Vanderstichelen, D. (Symmetry, Integrability and Geometry: Methods and Applications, 2013)
    We show that the (semi-infinite) Ablowitz-Ladik (AL) hierarchy admits a centerless Virasoro algebra of master symmetries in the sense of Fuchssteiner [Progr. Theoret. Phys. 70 (1983), 1508-1522]. An explicit expression for ...
  • Rösler, M.; Voit, M. (Symmetry, Integrability and Geometry: Methods and Applications, 2015)
    We consider compact Grassmann manifolds G/K over the real, complex or quaternionic numbers whose spherical functions are Heckman-Opdam polynomials of type BC. From an explicit integral representation of these polynomials ...
  • Hanusch, M. (Symmetry, Integrability and Geometry: Methods and Applications, 2014)
    Given a principal fibre bundle with structure group S, and a fibre transitive Lie group G of automorphisms thereon, Wang's theorem identifies the invariant connections with certain linear maps ψ:g→s. In the present paper, ...
  • Borodin, A.; Corwin, I.; Remenik, D. (Symmetry, Integrability and Geometry: Methods and Applications, 2015)
    We demonstrate how a known Whittaker function integral identity arises from the t=0 and q→1 limit of the Macdonald polynomial eigenrelation satisfied by Noumi's q-integral operator.
  • Jabbari, A.; Vishki, H.R.E. (2009)
    The norm closure of the algebra generated by the set {n→λ^nk : λ belongs T and k belongs N} of functions on (Z,+) was studied in [11] (and was named as the Weyl algebra). In this paper, by a fruitful result of Namioka, ...
  • Solodky, S.G.; Semenova, E.V. (Український математичний вісник, 2014)
    For a class of integral periodic equations of the first kind the problem of stable approximate solving is considered. The error estimates in the metric of Sobolev spaces for a fully discrete projection method with two ...
  • Isojima, Sh.; Satsuma, J. (Symmetry, Integrability and Geometry: Methods and Applications, 2011)
    A class of special solutions are constructed in an intuitive way for the ultradiscrete analog of q-Painlevé II (q-PII) equation. The solutions are classified into four groups depending on the function-type and the system ...
  • Салимов, Р.Р.; Севостьянов, Е.А. (Труды Института прикладной математики и механики НАН Украины, 2008)

Пошук


Розширений пошук

Перегляд

Мій обліковий запис